Take Cough Medicine With Paracetamol?
Hello, I am coughing and having a backache. What is the danger if I take cough medicine with paracetamol?
Good morning. Thank you for asking HealthReplies.com.
The condition of taking drugs together is often done and must be considered. Regarding these drugs should be noted regarding the type of drug content that you take. Associated with paracetamol is a drug that has a fairly high level of safety which is related to the side effects that will be given. Associated with drug interactions that will interfere with paracetamol will usually interact with 1. Blood-thinning drugs such as warfarin 2. Nausea and vomiting drugs such as domperidone 3. Seizure drugs such as phenytoin In general with cough medicines very little possibility of interaction More information can be read in the article following https://www.HealthReplies.com/paracetamol Similarly, the information that we can convey may be useful, thank you